# SDR SWIA200412775

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,391 hours, 49,528 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nacelle Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI WITH FLAP SELECTOR SET TO 15 DEGREES AFTER 1-2 MINUTES, FLAP & ADV SWS ON MAP POSITION INDICATOR 0 DEGREES OUTBOARD LIGHT BAR 4 LIGHTS NACELLE, INBOARD AND COMD ONE LIGHT BAR.  AFTER FIVE MINUTES SYSTEM CORRECTED ITSELF.  INSTALLED NEW WIRES TO I/B, O/B & NACELLE FLAP ACTUATORS FROM FUSELAGE P0365.  INSTALLED CONNECTORS (NEW) AT ACTUATORS AND AT FUSELAGE P0365.  REFERENCE EMB WM 27-51-00.  CONTINUITY CHECK SATISFACTORY.
